MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-30
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complete manufacturing and material records review for the memo 4d, model # 4dm-30, serial # (b)(6) was performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Manufacturer is following up to retrieve further information regarding this event.A follow up report will be provided upon receipt of any further information.H3 other text : wasted by site.
 
Event or Problem Description
The manufacturer became aware of the following event through patient tracking department.Reportedly, on (b)(6) 2023, a memo 4d annuloplasty ring size 30 was implanted and explanted intra-operatively.No further information is available at this time and no indication of device malfunction nor serious injury on the patient has been received from the site.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the memo 4d- 4dm-30 has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.From the document review performed, no manufacturing deficiencies were noted.Based on manufacturer's clinical experience, an intra-operative explant of a mitral ring followed by total mitral valve replacement is attributable to patient factors that precluded adequate repair with a ring.As such, the event is not related to a deficiency of the device which was confirmed by information received (i.E., there was no problem with the ring).
 
Event or Problem Description
The manufacturer became aware of the following event through patient tracking department.Reportedly, on (b)(6) 2023, a memo 4d annuloplasty ring size 30 was implanted and explanted intra-operatively.Based on the further information received, the ring was explanted due to the failed repair and was replaced with a valve.Reportedly, there was no problem with annuloplasty ring.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17932271
Report Number3005687633-2023-00125
Device Sequence Number6401642
Product Code KRH
UDI-Device Identifier08022057015433
UDI-Public(01)08022057015433(240)4DM-30(17)270202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-30
Device Catalogue Number4DM-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale